# SDR CALA2022033100852

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 86,390 hours, 33,258 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 NLG TOWING ELECT BOX LEVER MISSING SPRING CLIP -- SEE PHOTO PHOTO ADDED INSTALLED NEW SPRING CLIP ON NLG ELECT BOX LEVER..REF IPC 32-51-12-01E.
